Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Calculus III: Taylor Series

Thomas G Goodwillie

Geometry & Topology 7 (2003) 645–711
Bibliography
1 G Arone, A generalization of Snaith-type filtration, Trans. Amer. Math. Soc. 351 (1999) 1123 MR1638238
2 G Z Arone, W G Dwyer, Partition complexes, Tits buildings and symmetric products, Proc. London Math. Soc. $(3)$ 82 (2001) 229 MR1794263
3 G Arone, M Kankaanrinta, A functorial model for iterated Snaith splitting with applications to calculus of functors, from: "Stable and unstable homotopy (Toronto, ON, 1996)", Fields Inst. Commun. 19, Amer. Math. Soc. (1998) 1 MR1622334
4 G Arone, M Mahowald, The Goodwillie tower of the identity functor and the unstable periodic homotopy of spheres, Invent. Math. 135 (1999) 743 MR1669268
5 M Bökstedt, G Carlsson, R Cohen, T Goodwillie, W C Hsiang, I Madsen, On the algebraic $K$–theory of simply connected spaces, Duke Math. J. 84 (1996) 541 MR1408537
6 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
7 G E Carlsson, R L Cohen, T Goodwillie, W C Hsiang, The free loop space and the algebraic $K$–theory of spaces, $K$–Theory 1 (1987) 53 MR899917
8 B I Dundas, R McCarthy, Stable $K$–theory and topological Hochschild homology, Ann. of Math. $(2)$ 140 (1994) 685 MR1307900
9 T G Goodwillie, Calculus I: The first derivative of pseudoisotopy theory, $K$–Theory 4 (1990) 1 MR1076523
10 T G Goodwillie, Calculus II: Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
11 B Johnson, The derivatives of homotopy theory, Trans. Amer. Math. Soc. 347 (1995) 1295 MR1297532
12 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
13 R McCarthy, Relative algebraic $K$–theory and topological cyclic homology, Acta Math. 179 (1997) 197 MR1607555
14 S MacLane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
15 F Waldhausen, Algebraic $K$–theory of spaces, from: "Algebraic and geometric topology (New Brunswick, N.J., 1983)", Lecture Notes in Math. 1126, Springer (1985) 318 MR802796
16 F Waldhausen, Algebraic $K$–theory of topological spaces II, from: "Algebraic topology, Aarhus 1978 (Proc. Sympos., Univ. Aarhus, Aarhus, 1978)", Lecture Notes in Math. 763, Springer (1979) 356 MR561230
17 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508